# SDR 2005UALA00306

- Difficulty date: April 6, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 30,521 hours, 10,818 cycles
- Engine: Iae V2527A5
- Engine time: 16,984 hours, 7,992 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1685MK6
- Part serial: 2607795
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 16,985 hours, 6,104 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

NUMBER 1 ENGINE SHUT DOWN DUE TO ECAM WARNING FOR COMPRESSOR VANE, STALL AND EGT OVER LIMIT.  REPLACED VSV ACTUATOR AND ACCOMPLISHED POWER ASSURANCE TEST.  HISTORY SHOWED CLASS 2 FAULT MESSAGE ON VSV ACTUATOR FUNCTIONING ON ONE CHANNEL.  A SUBSEQUENT STALL WAS DUE TO 10TH STAGE SOLENOID VALVE 4023KS FOUND FAILED WITH A CRACK.  PART WAS REPLACED.
